Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had hysterectomy. Have red skin rashes and splotches, itchiness, bleeding. Help?

I had a hysterectomy one year ago, and have recently began suffering severely from a red skin rash that has splotched all over my body; beginning at the shoulders and going all the way down to my calves. It is extremely itchy all the time, many times waking me up several times during the night as I am scratching until it bleeds . My skin under my eyes and around my mouth has also constant problems.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query,
There can be two reasons for this.

1. urticaria, which is a chronic itchy condition.

2. menopausal symptoms.
Sometimes there occurs ovarian failure post hysterectomy.
This may lead to premature menopause.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor